# SDR CALA2017100603438

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230399200
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME 27, STRINGERS 43L - 43R SHEAR TIE HAS SURFACE CORROSION.  REMOVED & REPLACED SHEAR TIE IAW SRM 51-72- 11-911-001.
